# SDR ODAR20190311001

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: General aviation
- Aircraft: N76DA
- Make and model: Cessna U206G
- Aircraft serial: U20604208
- Aircraft time: 5,991 hours
- Propeller: Mcauly D3A34C404
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Condition: Missing
- Location: Propeller
- Part time: 2 hours
- Component: Propeller, Mcauly
- Component part number: D3A34C404
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRPORT LINE SERVICE PERSONNEL NOTED LOOSE PROP BLADE IN PREPARATION FOR POST-FLIGHT AIRCRAFT TOW.  MAINTENANCE EVALUATION IDENTIFIED PROPELLER BLADE LOOSE ON HUB AND SNAP RING MISSING FROM HUB HOUSING AFTER FLIGHT. SNAP RING APPEARED TO HAVE BECOME LOOSE AND DEPARTED PROP HUB IN FLIGHT. FOUND CHAFED/TORN PROP DEICE BOOT ON AFFECTED PROP BLADE; NO OTHER DAMAGE NOTED TO AIRCRAFT. PROPELLER REMOVED TO REPAIR STATION FOR EVALUATION/REPAIR.
